# SDR HNAA2013100700528

- Difficulty date: October 7, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 60,913 hours, 68,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR PATH LIGHT IS INOPERATIVE AT ROW 6DF.  R & R LAMP AT EMERGENCY EXIT FLOOR PATH LIGHT.  OPS CHECKED GOOD.
